Anabolics
Search More Than 6,000,000 Posts
Results 1 to 13 of 13
  1. #1
    big_mike's Avatar
    big_mike is offline Member
    Join Date
    Nov 2003
    Location
    the lab
    Posts
    578

    Guys i need help..im bloating...20mg nolva isn't helping :(

    guys,


    Today one of my friends said that my face is getting puffy...
    I can also tell from the mirror that my stomache is definetely retaining some water...

    my current cycle..
    im one week into a

    500mg test enanthate /wk
    30mg dbol ed.

    im thinking the dbol is making me bloat...but im using 20mg of nolva ed...and it isn't helping.
    Should i purchase some liquidex and use that???

    i need help lol!
    im up about 7 lbs on the scale as of today...but im kinda worried about the bloat.
    My blood pressure is high that's for sure..
    today i was doing my legs, and i had a really strenuous workout. My face was blotched with red dots everywhere, i think because i was holding my breath a lot during sets, I feel so **** strong!
    Im drinking 2 gallons of water everyday, im watching my sodium intake....and im taking my 20mg of nolva ed...
    what is a brother to do?
    help me out guys.....need some instruction

  2. #2
    powerlifter's Avatar
    powerlifter is offline Anabolic Member
    Join Date
    Feb 2004
    Posts
    3,651
    it's the DBol Bro - gives everyone a moon face- try some L dex at 0.5mg ED should do the trick but with the DBol everyone bloats - drop it and you'll drop water in no time

  3. #3
    Consistency's Avatar
    Consistency is offline Extraordinarily Exorbitant
    Join Date
    Oct 2003
    Location
    Tenn
    Posts
    4,286
    liquidex .25-.5mg a day along with nolva should help

  4. #4
    Swellin Guest
    If the L-dex doesn't work, take a look at some femera. Others report fantastic results of staying dry as a bone...even while using dbol .

  5. #5
    Da Bull's Avatar
    Da Bull is offline Banned
    Join Date
    Sep 2003
    Location
    X
    Posts
    0
    I agree with the bros above..l-dex will fix you right up.

  6. #6
    scotttiger54's Avatar
    scotttiger54 is offline Senior Member
    Join Date
    Feb 2004
    Location
    Dante's Inferno
    Posts
    1,885
    gotta agree with everyone...i-dex will definitely help you out

  7. #7
    big_mike's Avatar
    big_mike is offline Member
    Join Date
    Nov 2003
    Location
    the lab
    Posts
    578
    thanks for all the replys guys....

    I have one more problem and i listed it on a new thread.

    guys...i have developed a facial rash today...i think i was holding my breath too much during my sets and i may have caused my blood pressure to go up. My face has developed a rash all over my face. It's not REAL bad..but you can see little red blotches all over my face...ive never had this problem before...
    someone please help.

  8. #8
    powerlifter's Avatar
    powerlifter is offline Anabolic Member
    Join Date
    Feb 2004
    Posts
    3,651
    get the ldex Bro - should clear them both up

  9. #9
    DARKONE is offline New Member
    Join Date
    Apr 2004
    Posts
    28
    That should go away in a few days sounds like you may have poped some small vessles. Don't hold your breath not A good thing. As far as bloating U guys feel the test would not cause the bloat? The test would be controlled with 10mg of Nolva a day right??

  10. #10
    punk_bbuilder's Avatar
    punk_bbuilder is offline Senior Member
    Join Date
    Jul 2003
    Posts
    1,521
    Ohhh the glory of D-bol, when im poppin them everyone calls me the "stay puft marshmellow man". Test may cause some but i gaurantee its the D's.

  11. #11
    barbarian's Avatar
    barbarian is offline Banned
    Join Date
    Jul 2003
    Location
    kentucky
    Posts
    1,814
    yea my face is already puffy looking and when i get on d bol i swear i look like the baby of the mashmelo man and the mischilne man

  12. #12
    Shredder's Avatar
    Shredder is offline Associate Member
    Join Date
    Sep 2001
    Posts
    383
    if you have time..check your blood pressure. i wont be surprised if you hypertention. Probally all the water retention and the heavy lifting is the cause.

  13. #13
    SaTyR's Avatar
    SaTyR is offline Member
    Join Date
    Nov 2003
    Location
    Belgium
    Posts
    620
    Get some Proviron and/or liquidex and you will be fine .

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •